MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT XPS; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT XPS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0210S-G0
Medical Device Problem Codes Failure to Power Up (1476); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device does not start up, and errors 630, 302.13, 202.11 and 710 displayed.The errors cleared, but error 630 showed again.The console was restarted after refilling purified water, but the problem persisted.This event is being reported for aborted/cancelled procedure with a patient whose sedation status was unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The console or components were not returned for analysis.However, the console was evaluated by a field service engineer (fse) at the customer's site.During functional evaluation of the console, the reported errors were confirmed.The fse cleared the errors, and only error 630 remained.The distilled water was replenished, and the console was restarted, but the error persisted.The fse performed flow switch replacement and conducted laser output test and calibration, restoring the console's functionality.Based on fse evaluation, it is likely that the flow switch was not working as expected, contributing to the console difficulties encountered which led to the procedure being aborted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field d4: unique identifier (udi) #.The console or components were not returned for analysis.However, the console was evaluated by a field service engineer (fse) at the customer's site.During functional evaluation of the console, the reported errors were confirmed.The fse cleared the errors, and only error 630 remained.The distilled water was replenished, and the console was restarted, but the error persisted.The fse performed flow switch replacement and conducted laser output test and calibration, restoring the console's functionality.Based on fse evaluation, it is likely that the flow switch was not working as expected, contributing to the console difficulties encountered which led to the procedure being aborted.

Brand Name
GREENLIGHT XPS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21458199
Report Number2124215-2025-11117
Device Sequence Number12740820
Product Code GEX
UDI-Device Identifier08714729979135
UDI-Public(01)08714729979135(10)XPS62007(21)XPS62007
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-0210S-G0
Device Catalogue Number0010-0210S-G0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer03/12/2025
04/04/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date03/28/2025
04/04/2025
Date Device Manufactured05/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown